# SDR REXA2024021600192

- Difficulty date: August 16, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Bs 847 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD FACE OF FRAME AT F.S 847+16 AND STRG 27.  REPAIRED FRAME FS847+16 IAW CRJ900 SRM REPAIR 53-00-06-201-001-A03.
